tell me about neurontin

highlandcitygirl
By highlandcitygirl Latest Reply 2008-11-17 11:07:09 -0600
Started 2008-11-05 19:20:50 -0600

started taking this on friday night,no help with the pain as of yet. i have a terrible headache and feel bad. can this med cause this?


9 replies

caspersmama
caspersmama 2008-11-07 09:03:47 -0600 Report

I took neurontin for about a year and went crazy. My family said it was horrible. So moody and strange acting. Doctor switched me to Lyrica and I have had no problem. So be careful.

BarryE
BarryE 2008-11-05 19:33:48 -0600 Report

here is a link that should explain more.
http://www.drugs.com/neurontin.html

highlandcitygirl
highlandcitygirl 2008-11-05 19:39:21 -0600 Report

thank you for this link. i think i going to call my dr. tommorow.

BarryE
BarryE 2008-11-05 19:42:36 -0600 Report

good luck and let me know if I can help you anymore.

highlandcitygirl
highlandcitygirl 2008-11-05 19:45:46 -0600 Report

once again thank you.i've lived in denial for nearly two years,now i'm paying for it. glad to know that there is help on this site.

BarryE
BarryE 2008-11-05 19:48:14 -0600 Report

We are all here to support one another, I too am paying for letting my own diabetes run amok before I was diagnosed in May. My best to you & yours!

BarryE
BarryE 2008-11-05 19:31:42 -0600 Report

I take the generic version called Gabapentin, currently 300mg 3 times a day. The only real side effect that I have noticed is that I tend to get a little drowsy, but nothing bad. I have been on this med for about 2 months now, and part of the therapy is your doctor finding the right dodage level that works for you. My job entails alot of walking and lifting on a daily basis for about 6 to 9 hours each shift, and my dosage right now still does not help that much with my neuropathy in my feet. So I'm sure that my doc will be upping my dosage on the 18th.

If your side effects do not lessen or become stronger, make sure that you let your doctor know of it.

Good luck with your neuropathy treatment.

Tama
Tama 2008-11-06 21:10:27 -0600 Report

I have been on the med Gabapentin for about one and a half yrs now. I was started out on 300mg twice a day and it was not helping at all. Then the Dr. uped the dose to 300mg three times a day, and that helped somewhat. I now am taking 600mg three times a day, and this dose seems to help better then any other dose has. I too have the side effect of being tired but the longer you take the med. the side effect does get better. I had to stop working because of the neuropathy in my feet and it is moving up to my lower legs now. Take care and if the dosage is not working then let your Dr. know so he can up the dosage.